Ask an expert
Question

26 Mar 2007

How possible?
Hi Guys

I think my fiance and I might have staffed-up big time, I'm on the tryphasil pill, tuesday night i took laxador for constipation which has an effect on the pill and last night we had sex and forgot about it, and realized later that we had sex within 4 days, and the say once the pill is affected you are save only after seven days. My period is due this tuesday.
Do you guys think we should be worried? Should I go for morning after pill?
How possible is pregnancy in this case?
Answer 486 views
Expert
Sexologist
sexy

01 Jan 0001

I assume that you take your Pill in the mornings. If so the pill will be absorbed in the system within 3 - 4 hours. If you only took the Laxador at night it will have no effect.

Dr E McIntosh
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9428 votes
No
68% - 19895 votes
Vote